Vol 6, No 2 (SEPTEMBER 1998)

  1. A study on nilpotent Lie groups, Jeong-Koo Nam
  2. On the left regular $po$-$\Gamma$-semigroups, Young In Kwon and Sang Keun Lee
  3. On fuzzy T$_{2}$-axioms and fuzzy compactness, Sung Ki Cho and Dong Gweon Chung
  4. Remarks on the Reidemeister number of a $G$-map, Sung Ki Cho and Dae Seop Kweon
  5. The global behaviors of a Hopf bifurcation in a free boundary problem with zero flux boundary condition, YoonMee Ham
  6. An application of fractional derivative operator to a new class of analytic and multivalent functions, S. K. Lee and S. B. Joshi
  7. The effect of quadrature errors in practice, Chang-Geun Kim
  8. On the behavior of $L^2$ harmonic forms on complete manifolds at infinity and its applications, Gabjin Yun
  9. Conformal change of the tensor $S_\lm{}^\nu$ in 5-dimensional $g$-UFT, Chung Hyun Cho
  10. Relations of ideals of certain real abelian fields, Jae Moon Kim
  11. Central limit theorem on hypergroups, Lee, Jae Won and Park, Sung Wook
  12. Some characterizations of $CR$-submanifolds with $(n-1)$ $CR$-dimension in a complex projective space, Kwan-Ho Cho and Jung-Hwan Kwon
  13. Backward self-similar stochastic processes in stochastic differential equations, Jae-pill Oh
  14. Some equations on the submanifolds of a manifold $GSX_n$, Keumsook So
  15. A uniform estimate on convolution operators with the arclength measure on nondegenerate space curves, Youngwoo Choi
  16. On nonvanishing sum of integral squares of $\Bbb Q(\sqrt 5)$, Byeong Moon Kim
  17. On conformally flat unit vector bundles, Keumseong Bang
  18. A remark on formality, Doobeum Lee
  19. A note on normal subgroups of $M$-groups, Moon-Ok Wang
  20. On m-continuity, Won Keun Min and Hong Soon Chang
  21. Subseries convergence and sequence-evaluation convergence, M.-H. Cho, H.T. Hwang, W. S. Yoo
  22. Banach-Saks property on the dual of Schlumprecht space, Kyugeun Cho and Chongsung Lee